# SDR A6WA201040726

- Difficulty date: August 6, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 559.00+80 TO FS 559.00+1412 HAS PAINT BLISTERING AROUND NUT PLATE HOLES.  REMOVED CORROSION WITH 0.060 MATERIAL REMAINING, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.
